# SDR 08FDEA01248

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772518204
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN PLATE DETACHED AT C20A, P28 RT REPAIR PERFORMED BY INSTALLING A REPAIR DOUBLER IAW RAS/EFW/9000018/2008 ISS. B, APPROVED BY EA 6-5313-115242.
